# SDR DALA2019080604607

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 63,157 hours, 7,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE. RESET CIDS, OPERATIONAL CHECK OK. LP 1206761
